Hello, I've been on sub for almost 6 years. I started at 8 mg then went up over the years to 24 mg. In the past 5 months, I have tapered myself down to 1mg then 9 days ago I stopped completely. I feel better today than I have but I still have to take imodium, tyeneol, dayquil and nyquil. I can't sleep, I can't eat, I can't function correctly. It takes all my strength just to shower. It's like a depression with physical pain. I weigh 121 and i'm 36 years old. I thought the withdrawls would be short lasting since I don't have alot of fat and I read that it can be stored in fat along with your brain receptors. I have Crohn's disease and I had a lower GI test last year. My addictionologist just had me stop cold turkey for 10 days before the test. That was hard but he gave me some painkillers to help with the withdrawls (which had zero effect on me). My G.I. doctor could not put me in the twillight sleep with fentenal at 3 times the normal dose. This scares me. Is the suboxone lingering in my body longer because I have been on such high doses for so many years? Will I ever feel well off of suboxone or better yet will it ever get totally out of my body? I want to try to have a baby soon and I will not subject any baby to be conceived while I have suboxone or subutex in my body. That's just wrong to me. I just want to be a mother and be well. I'm begging for prayers, encouragment and answers. Thanks, -D